Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What are these changes in my body of fever, diarrhoea and constant headache ?

Hi I had one day fever of 100 degress on saturday.The next day fever was gone and had diarrhoea till tuesday.On tuesday had Rehydration fluid and wednesday morning onwards I was normal.But in the mean time from Monday onwards I am having constant headache and still continuing with headache.Prior to the fever on saturday I had a lot of job related stress and also travelled on motor bike about 270 kilometers from one city to another.Nine weeks back I had unprotected sex and I am not sure of her HIV status.What is my disease like ?
Asked On : Fri, 11 Mar 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
nothing to worry it may or not be. calm down it can be confirm after the HIV test only. yes there is continous fever such problem in HIV infected but every fever are due HIV. You had unprotected sex but every unprotected sex are liable for HIV. The rate of disease are also not sure. But if you doubt with her HIV status. Recommend you carry out HIV test for your own confirmation and Relax
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor